Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1989"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | E | H | I | L | M | O | T
Numero di pubblicazioni : 15.

A

Articolo in atti di convegno Bona B., Brandimarte P., Greco C. (1989)
Algorithmic and knowledge-based techniques for adaptive control. In: IFAC Congress on Advanced Information Processing in Automatic Control, Nancy (F), Jul. 1989.

Articolo di rivista Codegone M.; Sanchez-Palencia E (1989)
Asymptotics of the scattering frequencies for a thermoelasticity problem with small thermal conductivity. In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 23, n° 1, pp. 87-101. - ISSN 0764-583X
Web of Science: 0

C

Articolo di rivista A. Tabacco (1989)
Complex interpolation of infinite families of Hardy classes. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 47, pp. 71-86. - ISSN 0373-1243

E

Articolo in atti di convegno Codegone M. (1989)
Elastic and thermoelastic scattering problems and non-homogeneous media. In: Elastic Wave Propagation, Galway (Ireland), March 20-25, 1988. pp. 453-458
Scopus: 0

Articolo di rivista Preziosi L., Rionero S. (1989)
Energy stability of steady shear flows of a viscoelastic fluid. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 27, pp. 1167-1181. - ISSN 0020-7225
Web of Science: 3 - Scopus: 3

H

Articolo di rivista Joseph D.D., Preziosi L. (1989)
Heat waves. In: REVIEWS OF MODERN PHYSICS, vol. 61, pp. 47-71. - ISSN 0034-6861
Web of Science: 1051 - Scopus: 1170

Articolo di rivista Cumino C.; Manaresi M; Greco S (1989)
Hyperplane sections of weakly normal varieties in positive characteristic. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 106, pp. 37-42. - ISSN 0002-9939
Web of Science: 1 - Scopus: 3

I

Articolo di rivista Ferrarotti M., Tricerri F. (1989)
Invariants, orbits and symmetric spaces. In: GEOMETRIAE DEDICATA, vol. 31 n. 1, pp. 105-122. - ISSN 0046-5755
Web of Science: 1 - Scopus: 0

L

Articolo di rivista Preziosi L., Chen K.P., Joseph D.D. (1989)
Lubricated pipelining: Stability of core-annular flow,. In: JOURNAL OF FLUID MECHANICS, vol. 201, pp. 323-356. - ISSN 0022-1120
Web of Science: 126 - Scopus: 122

M

Articolo di rivista Chiampi M.; Negro A; Serra E (1989)
Multiple scale expansions for eddy current computation in layered media. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 11, pp. 125-138. - ISSN 0170-4214
Web of Science: 1 - Scopus: 1

O

Articolo di rivista Preziosi L. (1989)
On an invariance property of the solution to Stokes' first problem for viscoelastic fluids,. In: JOURNAL OF NON-NEWTONIAN FLUID MECHANICS, vol. 33, pp. 225-228. - ISSN 0377-0257
Scopus: 4

Articolo di rivista Musso E. (1989)
On the twistor space of the six-sphere. In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 39, pp. 119-127. - ISSN 0004-9727
Scopus: 3

Capitolo di libro Monegato G. (1989)
Orthogonal polynomials and product integration for one-dimensional Fredholm integral equations with nasty kernels. In: Problems and Methods in Mathematical Physics 9.TMP / Kuhnert F., Silbermann B. Teubner-Texte zur Mathematik, Leipzig, pp. 185-192. ISBN 3322007057

T

Articolo di rivista Gatto L.; Ferraris M; Francaviglia M (1989)
Towards an affine approach to Kaluza-Klein theory. In: ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA, vol. 37, pp. 131-145. - ISSN 0041-8986

Articolo di rivista Musso E. (1989)
Twistori di contatto e geometria conforme. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 8, pp. 227-245. - ISSN 0035-6298

Questa lista è stata generata il Wed Nov 22 00:28:00 2017 CET.